# SDR DALA2023060704638

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3116, CRACK FLAP TRACK FAIRING 633CB BONDING PLATE ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FLAP TRACK FAIRING 633CB OF RH WING AS PER ER/A 608480-14 REV. ORIGINAL APPROVEDDATE: 30/MAY/23. SECTION I HAS BEEN COMPLIED WITH. (LP 2803220)
